# SDR IPXA11568105

- Difficulty date: June 21, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misinstalled
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FUSELAGE FRAME AT STA 520 BETWEEN S-6R AND S-7R  FREE FLANGE HAS RIVETS WITH INSUFFICIENT SPACING.     REPAIRED MAIN CARGO FRAME STA 520 BETWEEN S-6R AND S-7R IAW EA 110761.
